Completely positive compact operators on non-commutative symmetric spaces

Peter Dodds, Bernardus De Pagter

    Research output: Contribution to journalArticle

    3 Citations (Scopus)

    Abstract

    Under natural conditions, it is shown that a completely positive operator between two non-commutative symmetric spaces of τ-measurable operators which is dominated in the sense of complete positivity by a completely positive compact operator is itself compact.

    Original languageEnglish
    Pages (from-to)665-679
    Number of pages15
    JournalPositivity
    Volume14
    Issue number4
    DOIs
    Publication statusPublished - 2010

    Fingerprint Dive into the research topics of 'Completely positive compact operators on non-commutative symmetric spaces'. Together they form a unique fingerprint.

  • Cite this